Show simple item record

dc.contributor.authorBenalili, Mohamed ( )
dc.contributor.authorYoussef, Maliki ( )
dc.date.accessioned2021-01-27T21:01:50Z
dc.date.available2021-01-27T21:01:50Z
dc.date.issued2003-10-21
dc.identifier.citationBenalili, M., & Maliki, Y. (2003). A reduction method for proving the existence of solutions to elliptic equations involving the p-laplacian. Electronic Journal of Differential Equations, 2003(106), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13157
dc.description.abstractWe introduce a reduction method for proving the existence of solutions to elliptic equations involving the p-Laplacian operator. The existence of solutions is implied by the existence of a positive essentially weak subsolution on a manifold and the existence of a positive supersolution on each compact domain of this manifold. The existence and nonexistence of positive supersolutions is given by the sign of the first eigenvalue of a nonlinear operator.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectAnalysis on manifoldsen_US
dc.subjectSemi-linear elliptic PDEen_US
dc.titleA reduction method for proving the existence of solutions to elliptic equations involving the p-laplacianen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record